The amoxycillin should have nothing to do with Thyoxine dose....... Amoxycillin is an antibiotic used to treat bacterial infections; thyroxine is a thyroid replacement med used to replace thyroid hormones. They should not be related, but should not be taken at the same time, either.
While Amoxycillin and Ampicillin are in the same class of medications, they have different ways of working in the body. The difference may be just enough that she can take one, but not the other. Or maybe since she's had a reaction, she wouldn't be able to take either at this point. Some people develop allergies/have reactions for no apparent reason.
The reaction should not be thyroid related, unless it would have something to do with a weakened immune system.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.